# SDR AALA2018051769012

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 53,513 hours, 27,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WHEN ARMED DOES NOT SHOW SLIDE ON THE ECAM INDICATING THAT IT`S ARMED.  ACCOMPLISHED A CIDS 1 & 2 RESET. SLIDE ARMED. OPS CHECKED IAW AMM 23-73-00.
